• 1
  • 1
  • 2
  • 6
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 11677
School of Mathematics
  Title:   Graphs attached to rings revisited
  Author(s):  H. R. Maimani (Joint with M. R. Pournaki, A. Tehranian, and S. Yassemi)
  Status:   Published
  Journal: Arab. J. Sci. Eng.
  Vol.:  36
  Year:  2011
  Pages:   997-1011
  Supported by:  IPM
  Abstract:
In this paper, we discuss some recent results on graphs attached to rings. In particular, we deal with comaximal graphs, unit graphs, and total graphs. We then define the notion of cototal graph and, using this graph, we characterize the rings which are additively generated by their zero divisors. Finally, we glance at graphs attached to other algebraic structures.


Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right